On teh Automorphism group of a G-structure.

Ernst Alfred Ruh

Commentarii mathematici Helvetici (1964/65)

  • Volume: 39, page 189-204
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Ruh, Ernst Alfred. "On teh Automorphism group of a G-structure.." Commentarii mathematici Helvetici 39 (1964/65): 189-204. <http://eudml.org/doc/139287>.

author = {Ruh, Ernst Alfred},
journal = {Commentarii mathematici Helvetici},
keywords = {Riemannian manifolds},
pages = {189-204},
title = {On teh Automorphism group of a G-structure.},
url = {http://eudml.org/doc/139287},
volume = {39},
year = {1964/65},

AU - Ruh, Ernst Alfred
TI - On teh Automorphism group of a G-structure.
JO - Commentarii mathematici Helvetici
PY - 1964/65
VL - 39
SP - 189
EP - 204
KW - Riemannian manifolds
UR - http://eudml.org/doc/139287
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.